i had an abortion(medical) in april..it was a 5week gestation..i had bleeding for 8 days..scan done 1 week later showed a focal area of 1.1*0.5*0.9 cm suggestive of RPOC..my doctor gave me antibiotics for 5 days..following that till now i had 3 periods,regular but were scanty,for 2 days.im afraid if it is due to any complication..i would be thankful for your advice.
Welcome to ehealthforum.
Medical termination of pregnancy (abortion) can cause damage to the endometrium. It can take longer to grow back in the usual way. The scanty bleeding could indicate that the endometrium has not come back to normal.
Get a repeat scan done to see if the focal area visualized in earlier scan is gone or has increased in size.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Abortion Debate , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.